# SDR AALA20170201019

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 80,191 hours, 43,855 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Control Box
- Part number: 213779
- Part serial: 1760071BCD
- Condition: Faulty
- Location: Zone 100
- Part time: 13,436 hours, 7,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DFW-MSY FLIGHT RETURNED TO DFW. LANDING UNEVENTFUL. DURING CLIMB, CREW REPORTED THEY WERE UNABLE TO ESTABLISH CLIMB POWER. THE RIGHT ENGINE EPR, N1, AND N2 WERE FLUCTUATING. REMOVED AND REPLACED ENGINE SYNC ACTUATOR(AALA20170129005) AND ENGINE SYNC CONTROL BOX IAW AMM 76-11-02. OPERATIONAL CHECK GOOD.
